Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking my pills for the past months, this month I have miss several active pills. I had my periods as normal but now since I've missed my active pills I am seeing blood, started as brownish and now it a normal blood. It been going on for more then five days it light but it doesn't want to go away. I need help I don't know what going on with me, is this a serious problem that needs me to go to the doctor?

Loading...

More than 3 days of blood in your stool could mean you have a ulcer. go see a doctor right away!

Reply

Loading...

lol sorry i misunderstood ur questions but if its not stool u still should go see a doctor.

Reply

Loading...

thanks, I was starting to think maybe it is an implantation bleeding because my periods are always standard they don't just happen anytime up until now. I also had some cramps at first but the went away couple of days later, so that why I am concern.

Reply

Loading...


Phendu,

If you miss several days of your active pills it can trigger withdrawal bleeding.

The hormones help control your period. When you stop taking them, you induce a period.

It's not a concern but your cycle may be off for a while.
Reply

Loading...